# SDR SWAA2021032355725

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE BS 1016 - BS 1132 HAS CHAFFING DAMAGE / EVALUATED CHAFFING DAMAGE ON L/H CLOSURE ANGLE BS 1016 - BS 1132. FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED NEW LH CLOSURE ANGLE FROM BS 1016 - BS 1132 PN# 148A8310-3; PO# 816566 IAW SRM 51-40-02 AND IAW DWG# 148A8300
